| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the subject exhibited white residue in the air/water channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to e2, e3, and e4 of the initial medwatch.The information was inadvertently left out.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the foreign material was unable to be identified and deviation from instruction for use (ifu) are unknown as no response was received from the customer.Additionally, there was no physical damage at the place where the foreign material remained.Therefore, root cause of the reported event is unable to be conclusively determined.However, the likely cause of the reported event is due to insufficient or inadequate reprocessing.The event can be detected/prevented by following the instructions for use (ifu) sections: ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.